Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 31, 2011, 2:30 AM PST. It took effect at Jan 31, 2011, 4:00 PM PST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 2:30 AM PST (10:30 UTC)
- In effect from
- Jan 31, 2011, 4:00 PM PST
- Expired
- Feb 1, 2011, 8:20 PM PST
- In force
- 28 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
307 WHUS76 KEKA 311030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST MON JAN 31 2011 PZZ475-311830- /O.NEW.KEKA.SC.Y.0007.110201T0000Z-110202T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST MON JAN 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM PST TUESDAY. * WINDS: N 10-20 KT TODAY RISING TO 20-25 KT TONIGHT AND TUE. * WAVES: 6-9 FT AT 11-13 SECONDS TODAY THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
249 WHUS76 KEKA 312148 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 148 PM PST MON JAN 31 2011 PZZ475-010600- /O.CON.KEKA.SC.Y.0007.110201T0000Z-110202T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 148 PM PST MON JAN 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST TUESDAY. * WINDS: N 10-20 KT TODAY RISING TO 20-25 KT TONIGHT AND TUE. * WAVES: 6-9 FT AT 11-13 SECONDS TODAY THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
187 WHUS76 KEKA 010425 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 PM PST MON JAN 31 2011 PZZ475-011230- /O.CON.KEKA.SC.Y.0007.000000T0000Z-110202T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 PM PST MON JAN 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST TUESDAY. * WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
970 WHUS76 KEKA 011006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PST TUE FEB 1 2011 PZZ470-012330- /O.EXB.KEKA.SC.Y.0007.000000T0000Z-110202T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 206 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-012330- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-110202T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 206 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
259 WHUS76 KEKA 012123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 123 PM PST TUE FEB 1 2011 PZZ470-475-020530- /O.CON.KEKA.SC.Y.0007.000000T0000Z-110202T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 123 PM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
675 WHUS76 KEKA 020420 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 820 PM PST TUE FEB 1 2011 PZZ470-475-020530- /O.CAN.KEKA.SC.Y.0007.000000T0000Z-110202T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 820 PM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW CRITERIA. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 2:06 PM PST, 12 hours 24 minutes earlier.
Area forecast discussion, Jan 30, 2:06 PM PST, 12 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 206 PM PST SUN JAN 30 2011 .SYNOPSIS...HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WEEK. && .DISCUSSION...HEIGHTS ARE ALREADY ON THE RISE AS RIDGING BUILDS IN BEHIND UPPER LOW. ANOTHER WEEK OF TRANQUIL WX IS IN STORE FOR THE AREA. ONLY REAL FORECAST CONCERN IS THE DEVELOPMENT OF AN UPPER LOW OVER THE GREAT BASIN AND THE RESULTANT IMPACT ON OUR TEMPS...MAINLY FOR TUES AND WED. THE GFS HAS FINALLY DROPPED ITS UNREALISTIC OVERLY PROGRESSIVE SOLN AND APPEARS TO BE A DECENT COMPROMISE BETWEEN THE MODELS...WHICH STILL HAVE 10-15F OR MORE OF SPREAD AMONG MAXT GUIDANCE. HPC MODEL DIAGNOSTIC DISCUSSION REGARDING THIS FEATURE RECOMMENDS A GFS/EC BLEND THROUGH MONDAY AND A GFS/NAM BLEND THEREAFTER. REX BLOCK WILL REDEVELOP NEAR OR EAST OF THE DATELINE AS THE PERSISTENT WEST COAST RIDGE BEGINS TO BREAK DOWN DURING THE LATTER HALF OF NEXT WEEK. CLARK && .AVIATION...MAINLY VFR IS EXPECTED TO PREVAIL...WITH ONLY SOME FOG OR LOW CLOUDS EXPECTED UNDER LIGHT WIND AND SEMI-CLEAR SKIES ALONG THE COAST..WHICH MAY BRING SOME BRIEF MVFR CONDITIONS TO THOSE SITES. THE SAME IS STILL POSSIBLE AROUND THE INTERIOR VALLEYS DUE TO PATCHY GROUND FOG. && .MARINE...PRIMARY CONCERN CONTINUES TO BE THE INCOMING SWELL. THE SWELL BEGAN TO SUBSIDE AROUND 20Z TODAY AND WILL CONTINUE TO DECAY UNTIL IT REACHES ABOUT 10 FT LATE TONIGHT AND TOMORROW WHILE THE PERIOD ALSO DROPS TO NEAR 13 SECONDS. A LIGHT NORTHERLY WIND WILL PERSIST THROUGH MIDWEEK. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SCA ALL WATERS && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 30, 12:32 PM PST, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1232 PM PST SUN JAN 30 2011 CAZ001>004-076-312045- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1232 PM PST SUN JAN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.